# SDR UALA2010080202780

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,845 hours, 20,848 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 138
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START DURING TAXI IN.  APU BITE INDICATES FAULTY IGNITION UNIT.  NO TIME TO FURTHER TROUBLESHOOT.  REPLACED IGNITER, CABLE AND BOX PER MM'S, OPS OKAY.
